Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AP Akathisia ... does it go away?? Amant. helpful? cache-monkey

Posted by ed_uk on July 17, 2005, at 15:40:45

In reply to Re: AP Akathisia ... does it go away?? Amant. helpful? ed_uk, posted by cache-monkey on July 17, 2005, at 14:49:08

Hi cm!

>I'm going to first cut down the Geodon from (20 mg x 2) to (10 mg x 2) and see if things improve.

I think that's a good idea :-) Perhaps a low dose will provide some 5-HT2 antagonism without affecting D2 receptors very much.

It sounds like D2 antagonism just isn't what you need. It's certainly not what I need! I even get akathisia from Phenergan, an antihistamine with weak D2 antagonism. It makes me feel absolutely dreadful!

Kind regards

~Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:528069
URL: http://www.dr-bob.org/babble/20050713/msgs/529100.html